| Model Number |
30935 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device became stuck during removal.An apdl/8 flexima regular was selected for ultrasound-guided percutaneous transhepatic cholecystectomy.During the procedure, a 18gptc puncture needle crossed the lower part of the gallbladder, and the needle core was pulled out.A small amount of green bile was found to flow out, and a guidewire was inserted, the puncture needle withdrawn.The skin was expanded with an 8f expander, and an 8f drainage catheter was sent into the gallbladder along the guidewire, the guidewire withdrawn.However, drainage with the 8f catherter was not smooth, so it was pulled out, during which the fixed wire was entangled in the tissue and could not be pulled out.Thus, the fixed wire was cut and the device was completely removed from the patient's body.The procedure was completed with another of the same device.No complications were reported and the patient was stable after the procedure.
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital, (b)(6).
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) university.The device was not returned for analysis; nevertheless, physician has provided a photo of the device.There is no evidence of the complaint event on the photo attached.
Event or Problem Description